# SDR MZZA96056

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86430
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021123
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GUM - FLT 937 - ON TAKEOFF CLIMB FROM GUM, UNABLE TO MOVE GEAR HANDLE TO THE UP POSITION.  FLIGHT CREW VISUALLY INSPECTED GEAR AND CHECKED OKAY.  SECOND ATTEMPT AT GEAR RETRACTION WAS OKAY.  FLIGHT CREW DECIDED TO RETURN BACK TO GUM.  MAINTENANCE INSPECTED THE LANDING GEARS AND WAS UNABLE TO FIND ANY DISCREPANCY.  MAINTENANCE ALSO CHECKED THE GEAR LATCH SOLENOID BEHIND THE GEAR HANDLE AND THE SQUAT SWITCHES ON THE LANDING GEAR ASSEMBLIES AND ALL CHECKED OKAY.  THE LANDING GEAR ACCESSORY WAS PRECAUTIONARY REPLACED.  MAINTENANCE PERFORMED GEAR RETRACTION CHECK AND SYSTEM CHECKED NORMAL.  AIRCRAFT RETURNED BACK TO SERVICE.  (X)
